| Catalog Number |
03L82-42 |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/20/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The customer observed falsely decreased glucose result generated on the architect c8000 processing module for one patient.The same sample was repeated and higher results were obtained.The following data was provided: customer¿s normal reference range: 70 to 105 mg/dl (b)(6) 2023 sid(b)(6) initial result = 27.2 mg/dl repeated results (on the same instrument and two other instruments) = around 160 mg/dl no impact to patient management was reported.
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
Additional Manufacturer Narrative
The complaint investigation for falsely decreased glucose result included a review of data and information provided by the customer, search for similar complaints, ticket trending review, device history record review, and labeling review.Return testing was not completed as returns were not available.The data and information provided by the customer were reviewed and support the complaint issue.A ticket search by lot indicates that the reagent lot performs as expected for this product.A review of the trending report did not identify any trends for the issue for the product.A review of the device history record did not identify any non-conformances or deviations with lot number 63052uq11 and complaint issue.A review of labeling was performed and found to sufficiently address the customer's issue.In this case, sample integrity issues at the time of testing could have contributed to the customer¿s observation.As part of the troubleshooting the same sample was rerun on the same instrument and two other instruments generated higher results.The quality control was performing within the expected ranges, which shows that the assay was performing as expected.Based on this investigation, no systemic issue or deficiency was identified with the glucose reagent, lot number 63052uq11.
Event or Problem Description
The customer observed falsely decreased glucose result generated on the architect c8000 processing module for one patient.The same sample was repeated and higher results were obtained.The following data was provided: customer¿s normal reference range: 70 to 105 mg/dl.(b)(6) 2023 sid (b)(6) initial result = 27.2 mg/dl.Repeated results (on the same instrument and two other instruments) = around 160 mg/dl no impact to patient management was reported.